# SDR VNAA0510009

- Difficulty date: October 12, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 3,809 hours, 3,810 cycles
- Engine: Ge CF343B1
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 3801950110
- Condition: Ruptured
- Location: Oxygen System
- Part time: 3,809 hours, 3,810 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL120, THE CREW HEARD A HISSING SOUND AND REPORTED THAT THE CREW OXYGEN QUANTITY WAS DEPLETED.  THE QRH WAS FOLLOWED AND THE FLIGHT DIVERTED TO PIT.  MAINTENANCE FOUND THE OXYGEN HOSE UNDER THE FIRST OFFICER'S MASK STOWAGE BOX RUPTURED.  THE HOSE WAS REMOVED AND REPLACED IAW CRJ200 AMM 35-11-15-000(400)-801.  THE CREW OXYGEN BOTTLE WAS ALSO  REMOVED AND REPLACED IAW CRJ200 AMM 35-11-03-000(400)-801.  THE OXYGEN SYSTEM WAS SERVICED AND LEAK CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
